DOI 10.1111/j.1524-4725.2009.01342.x
The risk of alar necrosis associated with dermal filler injection.
Аннотация
BACKGROUND
Injection of dermal fillers is one of the most commonly performed cosmetic procedures. Serious complications from fillers are rare but potentially devastating to patients and physicians. Skin necrosis, such as nasal alar necrosis, is one of the most feared serious complications of dermal fillers, but there is a paucity of literature on the incidence of such events, as well as potential treatment options.
METHODS
We present a review of the literature and three cases of nasal alar necrosis after dermal filler injection.
CONCLUSION
Nasal alar necrosis associated with dermal filler injection is a rare event. Proper technique and recognition of risk factors may reduce the incidence of this complication. Physicians should be aware of early intervention and treatment options should impending necrosis become apparent.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.